Corvinus
Corvinus

Matematikai közgazdaságtan / Zalai Ernő (Könyvismertetés)

Seregély, József (2001) Matematikai közgazdaságtan / Zalai Ernő (Könyvismertetés). Vezetéstudomány - Management and Business Journal, 32 (4). pp. 57-58.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1MB


Item Type:Article
Uncontrolled Keywords:klasszikus közgazdaságtan, matematikai közgazdaságtan, mikroökonómia, neoklasszikus közgazdaságtan
Subjects:Economics
Mathematics, Econometrics
ID Code:4902
Deposited By: Beáta Vasvár
Deposited On:26 Feb 2020 09:28
Last Modified:26 Feb 2020 09:28

Repository Staff Only: item control page